English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Families of Siegel modular forms, L-functions and modularity lifting conjections

Panchishkin, A. (2011). Families of Siegel modular forms, L-functions and modularity lifting conjections. Israel Journal of Mathematics, 185(1), 343-368. doi:10.1007/s11856-011-0113-6.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
panchishkin_families_2011.pdf (Publisher version), 339KB
 
File Permalink:
-
Name:
panchishkin_families_2011.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Panchishkin, Alexei1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Israel Journal of Mathematics
  Alternative Title : Israel J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 185 (1) Sequence Number: - Start / End Page: 343 - 368 Identifier: -